# SDR DALA2019010600146

- Difficulty date: January 4, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 95,365 hours, 13,197 cycles
- System (JASC): 5270 · Door Warning System
- Part: Module
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE INDICATION LIGHT LAMP INOPERATIVE. REPLACED ALARM SIGNAL MODULE AT DOOR. SYSTEM OPERATION IS NORMAL.
